# SDR USAA990310

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688125
- Condition: Corroded
- Location: Bs 344-350
- Part time: 45,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL CHECK INSPECTION, FOUND A 6 INCH BY 2 INCH AREA OF CORROSION AT BS 344 - BS 350, LBBL 60, WL 208.10 ANGLE BEAM CHORD.  REPAIRED DOUBLER PER EA 64341 AND SRM 53-40-3.  (M)
